# SDR UALA2013060703970

- Difficulty date: June 6, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 58,517 hours, 6,766 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

37C SEAT MOUNTED EMERGENCY LIGHT WIRE BROKEN.   REPLACED 37C SEAT MOUNTED EMERGENCY LIGHT,  OPS CHECKED OK.
